# SDR AALA20150217003

- Difficulty date: February 17, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N346AN
- Make and model: Boeing 767323
- Aircraft serial: 33085
- Aircraft time: 47,478 hours, 7,561 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Circuit Card
- Part number: 3500833
- Condition: Failed
- Location: Overheat Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, DIVERTED & AN EMER NOT DECLARED.  LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CRUISE CREW REPORTED LEFT BLEED DUCT LEAK MSG RECEIVED & LIGHT ILLUMINATED.  ACCOMPLISHED FIM 26-18-00-815-804 DURING WHICH M691 CARD FAILED TEST.  R & R CARD.  SYS CHECKED NORMAL.
